Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child has diarrhea due to diaper rash. Used zinc oxide cream. Red spots in vagina. Is this an yeast infection?

Hi doctor,my baby girl is one year and she just finished her antibiotic course since two weeks, she had diper rash due to diarrhea she had , I used zinc oxide cream and it was fine, one week ago I noticed a vaginal outer lines red spots, I used zinc oxide cream but it doesn't improve I did search and I found it may be a yeast infection so all what I found in Egypt here is dektarine cream so what do u think?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Fungal infections like candida (yeast) will present like red spots in the genital region due to increased moisture and less aeration.

But physical examination of the pattern of rash is important to know whether it is a fungal, or allergic ,or a contact dermatitis rash.

What I advise you is to consult your Pediatrician for the examination of rash and for appropriate treatment.

Without a prescription don't use any medication for the rash as it may aggravate the problem some times.

Hope I have answered your query.

Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor